# SDR CALA2025102110328

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N32089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE SCUFF PLATE WAS REMOVED AT L4 PAX DOOR, AREA UNDER FOUND SPOTS WITH CORROSION.  REMOVED AND REPLACED (3EA ANGLE) CLIP P/N 146N5246U61 BATCH 0004 433738 SUPPORT P/N 146N5246U5 BATCH 0004433522 AND BRACKET P/N U A1489-113 TRAVELER T25/1836788 ON LOWER SCUFF PLATE AT L4 PAX DO OR IAW B757-200 SRM 51-40-02-0G.
